MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 SIGMA HP FEM NOTCH GD SZ 3; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES

DEPUY INTERNATIONAL LTD - 8010379 SIGMA HP FEM NOTCH GD SZ 3; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Model Number 9505-01-003
Medical Device Problem Codes Material Discolored (1170); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Instruments show signs of wear and discolourations.Noticed during cleaning process.No surgical affect.No patient affect.Instruments are further in use.
 
Additional Manufacturer Narrative
This product was reported in error.No patient death, serious injury or evidence of reportable product malfunction occurred.Depuy considers the investigation closed at this time.Should any additional information be received to change the outcome of the performed investigation, the complaint will be re-opened.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.

Brand Name
SIGMA HP FEM NOTCH GD SZ 3
Common Device Name
KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key10012588
Report Number1818910-2020-11531
Device Sequence Number19355215
Product Code HWA
UDI-Device Identifier10603295224174
UDI-Public10603295224174
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9505-01-003
Device Catalogue Number950501003
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/24/2020
Supplement Date Received by Manufacturer04/24/2020
05/12/2020
Initial Report FDA Received Date04/29/2020
Supplement Report FDA Received Date05/01/2020
05/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1